# SDR GTIA2019111103774

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 17,652 hours, 8,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON ARRIVAAL DESCENTING THROUGH =1000FT. TURNED OFF PACK 1 DICONNECTED FROM FLIGHT DECK ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-OPERATED PACK # 1 TO FULL HOT FOR 30 MIN AND FULL COLD FOR 30 MIN IAW AMM 21-63-00. OPERATED AEROTRACER SNIFFER, NOTHING WAS DETECTED ON SNIFFER NK10519T AT THIS TIME THIS CLEARS DMI # 255683102 PLACARD REMOVED MOC NOTIFIED
